# SDR DALA2015012900744

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 52,990 hours, 21,593 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP IN ROWS 34, 35, 36, 37, 38, 39, 40, 41, AND 42.  FOUND GROUND STUD NUT LOOSE AT GD4214-DC.  SECURED GROUND STUD NUT IAW WDM 33-51-22 AND CHAP 20.
